On $({K}\_{q},k)$ vertex stable graphs with minimum size - Archive ouverte HAL Access content directly
Journal Articles Discrete Mathematics Year : 2012

On $({K}\_{q},k)$ vertex stable graphs with minimum size

Abstract

A graph G is a (Kq; k) vertex stable graph if it contains a Kq after deleting any subset of k vertices. We give a characterization of (Kq; k) vertex stable graphs with minimum size for q = 3; 4; 5.

Keywords

Fichier principal
Vignette du fichier
Knk_Submitted-version.pdf (135.04 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00934323 , version 1 (29-01-2014)

Identifiers

Cite

Jean-Luc Fouquet, Henri Thuillier, Jean-Marie Vanherpe, Adam Pawel Wojda. On $({K}\_{q},k)$ vertex stable graphs with minimum size. Discrete Mathematics, 2012, 312 (14), pp.2109-2118. ⟨10.1016/j.disc.2011.04.017⟩. ⟨hal-00934323⟩
51 View
101 Download

Altmetric

Share

Gmail Facebook X LinkedIn More